Complutense University Library

On Michalek's fuzzy topological spaces.


Lupianez, Francisco Gallego (2001) On Michalek's fuzzy topological spaces. Kybernetika, 37 (2). pp. 159-163. ISSN 0023-5954

[img] PDF
Restringido a Repository staff only hasta 2020.


Official URL:


The aim of this paper is to study some properties of Michalek's fuzzy topology which are quite different of the classic properties of the Chang's topology.

Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:15320

E. Cech: Topological Spaces. Revised edition. Academia (Publishing House of Czechoslovak Acad. Sci.) and Interscience Publ., Prague 1966.

C.L. Chang: Fuzzy topological spaces. J. Math. Anal. Appl. 24 (1968), 182-190.

J. Michalek: Fuzzy topologies. Kybernetika 11 (1975),345-354.

C. K. Wong: Fuzzy topology. In: Fuzzy Sets and Their Application to Cognitive and Decision Processes, Proc. U.S.-Japan Sem., Univ. California, Berkeley 1974, Academic Press, New York 1975, pp. 171-190.

C. K. Wong: Math. Reviews 53, # 14381-14382.

L. A. Zadeh: Fuzzy sets. Inform, and Control 8 (1965), 338-353.

Deposited On:23 May 2012 08:47
Last Modified:06 Feb 2014 10:21

Repository Staff Only: item control page